# SDR HALA0700121

- Difficulty date: March 20, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 19,060 hours, 3,713 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Unknown
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, TAXI IN LT PACK OFF LIGHT ON WITH PACKS SELECTED ON.  GOOD APU AIR.  NO FAULTS FOUND AND PERFORMED FIM 21-51-00 FIG 3 SHEET 1 THRU 5 SYSTEM CKS OK.
